# SDR SCNA20140506048

- Difficulty date: April 11, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT SIDE, AFT SIDE WINDOW NR 3 FRAME HAS A HFEC CRACK INDICATION IN A BOLT HOLE AND COUNTERSINK. FWD SIDE SECOND FROM BOTTOM.  REPAIRED CRACK ON RT NR 3 WINDOW.
